# SDR SWIA201743527

- Difficulty date: June 4, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 33,831 hours, 31,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP HAS A DENT ON THE LOWER SKIN INBOARD SIDE.  REPAIRED THE FLAP SKIN IAW REO.
